PuSH - Publication Server of Helmholtz Zentrum München

Meehan, M.T.* ; Cocks, D.G.* ; Müller, J. ; McBryde, E.S.*

Global stability properties of a class of renewal epidemic models.

J. Math. Biol. 78, 1713-1725 (2019)
Postprint DOI Order publishers version
Open Access Green
We investigate the global dynamics of a general Kermack-McKendrick-type epidemic model formulated in terms of a system of renewal equations. Specifically, we consider a renewal model for which both the force of infection and the infected removal rates are arbitrary functions of the infection age, , and use the direct Lyapunov method to establish the global asymptotic stability of the equilibrium solutions. In particular, we show that the basic reproduction number, R0, represents a sharp threshold parameter such that for R01, the infection-free equilibrium is globally asymptotically stable; whereas the endemic equilibrium becomes globally asymptotically stable when R0>1, i.e. when it exists.
Altmetric
Additional Metrics?
Edit extra informations Login
Publication type Article: Journal article
Document type Scientific Article
Keywords Global Stability ; Lyapunov ; Renewal ; Kermack-mckendrick
ISSN (print) / ISBN 0303-6812
e-ISSN 1432-1416
Quellenangaben Volume: 78, Issue: 6, Pages: 1713-1725 Article Number: , Supplement: ,
Publisher Springer
Publishing Place Tiergartenstrasse 17, D-69121 Heidelberg, Germany
Reviewing status